| Model Number |
RADIOPAQUE FIBERTAPE CERCLAGE W/O NEEDLE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/27/2025, a sales representative reported via email that two ar-7268r radiopaque fibertape cerclage devices were found to be defective.The devices were used to reduce a fracture of the lesser trochanter.Upon initial tensioning with minimal force, both suture limbs broke.A second cerclage was passed, resulting in the same outcome.Then a standard ar-7268t fibertape cerclage was used without issues.The faulty cerclage was removed and there was no impact to the patient.This was discovered during a procedure on (b)(6) 2025.
Additional Manufacturer Narrative
The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.Directions for use dfu-0264-eo revision 6 fibertape® and tigertape¿ cerclage sutures and radiopaque fibertape® cerclage sutures g.Precautions 1.In handling this or any other suture material, care should be taken to avoid damage from handling.Avoid crushing or crimping damage due to application of surgical instruments such as forceps or needle holders.4.Avoid wrapping the suture over sharp metal or bone graft surfaces the complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.
Event or Problem Description
The case was completed using a replacement ar-7268r radiopaque fibertape cerclage.There was no case delay and no additional anesthesia administered.